# SDR DL72K981247

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471DA
- Make and model: Boeing 727232
- Aircraft serial: 20748
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65562312
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR SURROUND DOUBLER (BEAR STRAP) WAS FOUND WITH A  TYPICAL CRACK AT THE UPPER HINGE CUTOUT.  THE SKIN WAS CUT TO ACCESS THE BEAR STRAP UNDERNEATH.  THE CRACK WAS CUT OUT OF THE BEAR STRAP AND AN EXTERNAL REPAIR DOUBLER AND TRIPLER WERE INSTALLED PER BAC S/B 727-53-0136.  THE REPAIR WAS DOCUMENTED PER ER/A 364990-14.
